# SDR C77A20150422002

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 20,829 hours, 11,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065699003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT CTR BEAM PN 170-65699-003 HAS CORROSION BETWEEN FRAME 86 & 87, LBL 11", X=23453-23865 Y=260.  R & R LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 14966222J1 IAW EO E170-53MR-093 REV 3 WO 1832165.
